Vol. 25 No. 1 (2021): The Journal of Risk Management and Insurance
In this issue, we have published an article dealing with bounding ruin probabilities. This is an interesting problem frequently considered in the literature. We would like to also announce that our journal now publishes articles online, having a new e-ISSN number: 2773-9260. To increase visibility, we have improved accessibility of abstracts and keywords of many old articles. We have been publishing articles since 1995, and we will support them on our website indefinitely.